Alert archive / Wisconsin / Snow Advisories in 2008

Snow Advisory 2, NWS Green Bay, WI

January 12, 200810 counties in Wisconsin

NWS Green Bay, WI issued this snow advisory at Jan 12, 2008, 6:41 PM CST for 10 counties in Wisconsin. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2008, 6:41 PM CST (00:41 UTC)
Expired
Jan 13, 2008, 12:00 PM CST
In force
17 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Door County, WI, Kewaunee County, WI, Marinette County, WI, Oconto County, WI, Outagamie County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 20 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.7 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRB 130041
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
641 PM CST SAT JAN 12 2008

...SNOW ACCUMULATING QUICKLY ACROSS PORTIONS OF CENTRAL AND EAST
CENTRAL WISCONSIN...

.A BAND OF HEAVY SNOW HAS SET UP ACROSS PORTIONS OF CENTRAL AND EAST
CENTRAL WISCONSIN. A LOW PRESSURE SYSTEM ACROSS NORTHERN ILLINOIS
WILL MOVE NORTHEAST TOWARDS MICHIGAN TONIGHT...BRINGING ADDITIONAL
HEAVY SNOW TO THE AREA.

WIZ031-037>040-045-048-130845-
/O.NEW.KGRB.SN.Y.0002.080113T0041Z-080113T1200Z/
SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
WAUTOMA...OSHKOSH
641 PM CST SAT JAN 12 2008

...SNOW ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. 

LOOK FOR MODERATE TO HEAVY SNOW ACROSS PORTIONS OF CENTRAL AND
EAST CENTRAL WISCONSIN TONIGHT. 3 TO 5 INCHES OF SNOW IS EXPECTED
ACROSS THE AREA TONIGHT BEFORE DIMINISHING SUNDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

KURIMSKI
5 follow-up statements
000 
WWUS43 KGRB 130548
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1148 PM CST SAT JAN 12 2008

...ADDITIONAL SNOW EXPECTED ACROSS PORTIONS OF CENTRAL AND EAST
CENTRAL WISCONSIN...

.A LOW PRESSURE SYSTEM ACROSS SOUTHERN WISCONSIN WILL MOVE
NORTHEAST TOWARDS MICHIGAN BY SUNDAY MORNING...BRINGING ADDITIONAL
HEAVY SNOW TO THE AREA.

WIZ031-037>040-045-048-131200-
/O.CON.KGRB.SN.Y.0002.000000T0000Z-080113T1200Z/
SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
WAUTOMA...OSHKOSH
1148 PM CST SAT JAN 12 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

LOOK FOR MODERATE TO HEAVY SNOW ACROSS PORTIONS OF CENTRAL AND
EAST CENTRAL WISCONSIN OVERNIGHT. 3 TO 5 INCHES OF SNOW IS
EXPECTED ACROSS THE AREA BY SUNDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

KURIMSKI
000 
WWUS43 KGRB 130945
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CST SUN JAN 13 2008

...SNOW WILL OVER EASTERN WISCONSIN WILL CONTINUE INTO THE
MORNING...

.A STORM SYSTEM TRACKING TOWARD CENTRAL LAKE MICHIGAN WILL
CONTINUE TO GENERATE SNOW OVER MUCH OF EASTERN WISCONSIN. THE SNOW
WILL TAPER OFF FROM SOUTH TO NORTH DURING THE LATE MORNING HOURS.

WIZ022-073-074-131800-
/O.EXB.KGRB.SN.Y.0002.000000T0000Z-080113T1800Z/
DOOR-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ
345 AM CST SUN JAN 13 2008

...SNOW ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. 

PERIODS OF SNOW ARE EXPECTED THIS MORNING. THE SNOW COULD FALL
QUITE HEAVILY AT TIMES. 1 TO 3 INCHES OF ADDITIONAL ACCUMULATION
IS EXPECTED BETWEEN 400 AM AND NOON. THAT COMBINED WITH THE SNOW
THAT FELL OVERNIGHT WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. USE
EXTRA CAUTION IF YOU WILL BE TRAVELING THIS MORNING. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WIZ031-037>040-045-048-131400-
/O.EXT.KGRB.SN.Y.0002.000000T0000Z-080113T1400Z/
SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
WAUTOMA...OSHKOSH
345 AM CST SUN JAN 13 2008

...SNOW ADVISORY NOW IN EFFECT UNTIL 8 AM CST THIS MORNING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 AM CST THIS MORNING. 

PERIODS OF SNOW WILL CONTINUE EARLY THIS MORNING. THE SNOW COULD
FALL QUITE HEAVILY AT TIMES...BUT SHOULD DIMINISH MID-MORNING. AN
INCH OR TWO OF ADDITIONAL ACCUMULATION IS EXPECTED BETWEEN 400 AM
AND 800 AM. THAT COMBINED WITH THE SNOW THAT FELL OVERNIGHT WILL
LEAD TO HAZARDOUS TRAVEL CONDITIONS. USE EXTRA CAUTION IF YOU WILL
BE TRAVELING THIS MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

JS
000 
WWUS43 KGRB 131341
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
741 AM CST SUN JAN 13 2008

...SNOW OVER EASTERN WISCONSIN WILL CONTINUE UNTIL LATE MORNING
AND THEN DIMINISH...

.A STORM SYSTEM TRACKING TOWARD CENTRAL LAKE MICHIGAN WILL
CONTINUE TO GENERATE SNOW OVER MUCH OF EASTERN WISCONSIN EARLY
TODAY. THE SNOW WILL START TO TAPER OFF LATE THIS MORNING.

WIZ031-037>040-045-048-131800-
/O.EXT.KGRB.SN.Y.0002.000000T0000Z-080113T1800Z/
SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
WAUTOMA...OSHKOSH
741 AM CST SUN JAN 13 2008

...SNOW ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. 

SNOW WILL CONTINUE MUCH OF THE MORNING...THEN START TO DIMINISH
AROUND LUNCHTIME. AN INCH OR TWO OF ADDITIONAL ACCUMULATION IS
EXPECTED BETWEEN 800 AM AND NOON....BRINGING STORM TOTALS TO 4 TO
6 INCHES. THE SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. USE
EXTRA CAUTION IF YOU WILL BE TRAVELING THIS MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WIZ022-073-074-131800-
/O.CON.KGRB.SN.Y.0002.000000T0000Z-080113T1800Z/
DOOR-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ
741 AM CST SUN JAN 13 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

SNOW WILL CONTINUE MUCH OF THE MORNING...THEN START TO DIMINISH
AROUND LUNCHTIME. AN INCH OR TWO OF ADDITIONAL ACCUMULATION IS
EXPECTED BETWEEN 800 AM AND NOON....BRINGING STORM TOTALS TO 3 TO
6 INCHES. THE SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. USE
EXTRA CAUTION IF YOU WILL BE TRAVELING THIS MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

JS
000 
WWUS43 KGRB 131354
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
754 AM CST SUN JAN 13 2008

...SNOW OVER EASTERN WISCONSIN WILL CONTINUE UNTIL LATE MORNING
AND THEN DIMINISH...

.A STORM SYSTEM TRACKING TOWARD CENTRAL LAKE MICHIGAN WILL
CONTINUE TO GENERATE SNOW OVER MUCH OF EASTERN WISCONSIN EARLY
TODAY. THE SNOW WILL START TO TAPER OFF LATE THIS MORNING.

WIZ031-037>040-045-048-131800-
/O.CON.KGRB.SN.Y.0002.000000T0000Z-080113T1800Z/
SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
WAUTOMA...OSHKOSH
754 AM CST SUN JAN 13 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

SNOW WILL CONTINUE MUCH OF THE MORNING...THEN START TO DIMINISH
AROUND LUNCHTIME. AN INCH OR TWO OF ADDITIONAL ACCUMULATION IS
EXPECTED BETWEEN 800 AM AND NOON....BRINGING STORM TOTALS TO 4 TO
6 INCHES. THE SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. USE
EXTRA CAUTION IF YOU WILL BE TRAVELING THIS MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WIZ022-073-074-131800-
/O.CON.KGRB.SN.Y.0002.000000T0000Z-080113T1800Z/
DOOR-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ
754 AM CST SUN JAN 13 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

SNOW WILL CONTINUE MUCH OF THE MORNING...THEN START TO DIMINISH
AROUND LUNCHTIME. AN INCH OR TWO OF ADDITIONAL ACCUMULATION IS
EXPECTED BETWEEN 800 AM AND NOON....BRINGING STORM TOTALS TO 4 TO
7 INCHES. THE SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. USE
EXTRA CAUTION IF YOU WILL BE TRAVELING THIS MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KGRB 131803
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1203 PM CST SUN JAN 13 2008

...MODERATE SNOW COMING TO END ACROSS NORTHEAST WISCONSIN...

.LOW PRESSURE ACROSS DOOR COUNTY WILL CONTINUE TO MOVE 
AWAY FROM THE AREA THIS AFTERNOON...BRINGING AN END TO
THE MODERATE SNOW. 

WIZ022-031-037>040-045-048-073-074-131915-
/O.EXP.KGRB.SN.Y.0002.000000T0000Z-080113T1800Z/
DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CRIVITZ
1203 PM CST SUN JAN 13 2008

...SNOW ADVISORY HAS EXPIRED...

THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

GREEN BAY DOPPLER RADAR INDICATED THE MODERATE SNOW ACROSS NORTHEAST
WISCONSIN WAS DIMINISHING DURING THE PAST HOUR...THEREFORE THE SNOW
ADVISORY WAS ALLOWED TO EXPIRE AT NOON. 

LIGHT SNOW WILL TAPER OFF TO SCATTERED SNOW SHOWERS OR FLURRIES
DURING THE AFTERNOON. ANY ADDITIONAL ACCUMULATION WILL BE AROUND
AN INCH OR LESS. 

$$
ECKBERG

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this snow advisory went out at Jan 12, 3:21 PM CST, 3 hours 20 minutes earlier.

Area forecast discussion, Jan 12, 3:21 PM CST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
321 PM CST SAT JAN 12 2008

.SHORT TERM...TONIGHT AND SUNDAY
LOW PRESSURE ACROSS SOUTHWEST WISCONSIN WILL SLOWLY MOVE INTO
LOWER MICHIGAN ON SUNDAY. MEANWHILE...WEAK WARM ADVECTION AT
850MB AND ANOTHER SHORTWAVE MOVING NORTHEAST TOWARDS THE AREA
WILL BRING PERIODS OF LIGHT SNOW OR FLURRIES. 12Z WRF VERY BULLISH
ON QPF AMOUNTS COMPARED TO THE OTHER MODELS. THOUGHT THE WRF WAS
ONTO SOMETHING WITH STEEP 700/500MB LAPSE RATES. HAVE INCREASED
SNOW AMOUNTS IN THE 2 TO 4 INCH RANGE FOR TONIGHT INTO SUNDAY
FROM GREEN BAY AND OSHKOSH EAST TO THE LAKE WHERE THE MOST
PERSISTENT WARM ADVECTION AND UPPER LEVEL FORCING WILL OCCUR.
EVENING SHIFT WILL NEED TO MONITOR IF AMOUNTS NEED TO BE RAISED
DUE TO THE STEEP MID LEVEL LAPSE RATES. TEMPERATURES WILL NOT
FALL FAR FROM THIS AFTERNOON MAX TEMPERATURES. HAVE TRENDED
UPWARD ON MINIMUM TEMPERATURES MOST PLACES.

LIGHT SNOW OVER THE EAST WILL TAPER OFF TO SCATTERED SNOW SHOWERS
OR FLURRIES ON SUNDAY. THE REST OF THE REGION WILL SEE A CHANCE OF
SNOW SHOWERS OR FLURRIES AS UPPER TROUGH MOVES ACROSS THE AREA. DID
RAISE MAX TEMPERATURES ON SUNDAY DUE TO WARMER START.

.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY.

LITTLE CHANGE MADE IN GRIDS THIS FORECAST PERIOD. EXTENDED MODELS
STILL WAVERING ON HOW TO HANDLE AMPLIFYING PATTERN. IN DAYS 4
THROUGH 7...WENT WITH A CANADIAN/00Z EUROPEAN BLEND WHICH HELD
TROF BACK TO WEST A BIT MORE THAN GFS. QUICK LOOK AT 12Z ECMWF
PUTS THESE THOUGHTS IN QUESTION THOUGH. BELOW NORMAL TEMPS
EXPECTED WITH LIGHT SNOW EVENTS POSSIBLE WITH PASSAGE OF COLD
FRONT/FRONTS DURING THE PERIOD.

IN THE SUN NIGHT/MONDAY PERIOD...CYCLONIC FLOW TO CONTINUE OVER
AREA WITH SECONDARY UPPER LOW DROPPING SOUTH INTO THE STATE ON
MON. SOME DRYING WORKING INTO AREA SUN NIGHT...BACKED OFF A BIT
ON POPS THAT PERIOD...THOUGH GOING WITH HIGHER POPS MON.

LAKE EFFECT CHANCES INCREASE BEHIND SURFACE TROUGH PASSAGE...LATE
SUNDAY NIGHT INTO MONDAY. INITIALLY WINDS ALOFT APPEAR TO WEAK TO
BRING BANDS IN. WILL GO WITH LIKELY POPS MONDAY AS WILL BE
ENHANCED BY SYNOPTIC FORCING AND MOISTURE. HAVE STAYED BELOW
ADVISORY LEVELS ON SNOW AMOUNTS AS WINDS JUST A BIT TOO EAST OF
NORTH. DELTA T LEVELS/LAKE INDUCED INSTABILITY ALSO NOT OVERLY
IMPRESSIVE THIS TIME PERIOD. DRIER AIR WORKS IN WITH RIDGE TUE
BRINGING TO END.
&&

.AVIATION...PERIODS OF LIGHT SNOW OR FLURRIES WILL CONTINUE TONIGHT
INTO SUNDAY OVER MUCH OF THE REGION. MVFR AND SCATTERED IFR CONDITIONS
THIS AFTERNOON WILL GIVE WAY TO IFR CONDITIONS OVER MUCH OF THE REGION
TONIGHT AND SUNDAY MORNING. CEILINGS SHOULD BEGIN TO IMPROVE ACROSS
THE WEST BY LATE MORNING...BUT SCATTERED SNOW SHOWERS COULD BRING
IFR CONDITIONS AGAIN SUNDAY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/TE
Hazardous weather outlook, Jan 12, 4:14 AM CST, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
414 AM CST SAT JAN 12 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131230-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
414 AM CST SAT JAN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WISCONSIN...CENTRAL WISCONSIN AND NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THOUGH OVERALL TRAVEL CONDITIONS ARE EXPECTED TO BE GOOD TODAY...
ROADWAYS COULD DEVELOP SLIPPERY SPOTS AS SMALL AREAS OF LIGHT SNOW
WORK ACROSS THE AREA. MOTORISTS SHOULD BE PREPARED FOR THIS
POSSIBILITY AND SLOW DOWN IN AREAS WHERE THE ROADWAY IS SNOW
COVERED.

MORE WIDESPREAD LIGHT SNOW IS EXPECTED TONIGHT...ESPECIALLY OVER
EAST-CENTRAL WISCONSIN WERE 1 TO 2 INCHES OF SNOW IS FORECAST TO
OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW PERIODS OF LIGHT SNOW WILL PROBABLY LEAD TO HAZARDOUS TRAVEL
CONDITIONS AT TIMES DURING THE PERIOD. BE SURE TO MONITOR LATER
FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE DETAILED INFORMATION
ON WHEN AND HOW MUCH SNOW WILL FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-131230-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
414 AM CST SAT JAN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
WISCONSIN AND EAST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

JS/MG

In the hours before

Local storm report, Jan 12, 6:04 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
604 PM CST SAT JAN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     SNOW             APPLETON                44.26N 88.40W
01/12/2008  M2.0 INCH        OUTAGAMIE          WI   NWS EMPLOYEE

&&

KURIMSKI
Local storm report, Jan 12, 6:20 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
620 PM CST SAT JAN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     SNOW             PINE RIVER              44.15N 89.08W
01/12/2008  M2.0 INCH        WAUSHARA           WI   TRAINED SPOTTER

0614 PM     SNOW             4 SW SPRING LAKE        43.97N 89.22W
01/12/2008  E2.0 INCH        MARQUETTE          WI   TRAINED SPOTTER

&&

KURIMSKI
Local storm report, Jan 12, 6:21 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
621 PM CST SAT JAN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     SNOW             2 SW SPRING LAKE        43.99N 89.19W
01/12/2008  E2.0 INCH        WAUSHARA           WI   TRAINED SPOTTER

&&

KURIMSKI
Local storm report, Jan 12, 6:24 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
624 PM CST SAT JAN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     SNOW             NEW LONDON              44.38N 88.75W
01/12/2008  E2.0 INCH        WAUPACA            WI   LAW ENFORCEMENT

0620 PM     SNOW             WEYAUWEGA               44.31N 88.93W
01/12/2008  E2.0 INCH        WAUPACA            WI   LAW ENFORCEMENT

&&

Nearby

Snow Advisories in Wisconsin, 2008Every snow advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.